# SDR REXA2020041300451

- Difficulty date: April 4, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SEAT RAIL FROM FS 379 TO 485, LBL 9 AT PAX CABIN. (SM)(CPAX)(TCI 53-20-243).
SUMMARY OF NRC 00265 CORROSION LEVEL2: CORROSION ON FLOOR SEAT RAIL FROM FS 379 TO 485, LBL 9 AT PAX CABIN. FOUND OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A02 AND WERE REPLACED PER CRJ-900 AMM 53-00-49-000-801 (CONFIG A12) AND PER CRJ/900 AMM 53-00-49-400-801 (CONFIG A12)
